You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Uniform Continuity for Volterra Equations in Hilbert Spaces
Proceedings of the American Mathematical Society
Vol. 126, No. 12 (Dec., 1998), pp. 3581-3587
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/118967
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that the norm continuity of the resolvent for a Volterra equation of scalar type is equivalent to the decay to zero of a holomorphic operator family along some imaginary axis.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society